- -

p-divisibility of conjugacy class sizes and normal p-complements

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

p-divisibility of conjugacy class sizes and normal p-complements

Show full item record

Beltrán, A.; Felipe Román, MJ.; Shao, C. (2015). p-divisibility of conjugacy class sizes and normal p-complements. Journal of Group Theory. 18(1):133-141. doi:10.1515/jgth-2014-0035

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64392

Files in this item

Item Metadata

Title: p-divisibility of conjugacy class sizes and normal p-complements
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
. Let N be a normal subgroup of a group G and let p be a prime. We prove that if the p-part of jx Gj is a constant for every prime-power order element x 2 N n Z.N /, then N is solvable and has normal p-complement.
Subjects: Finite groups , Conjugacy class sizes , Normal subgroups , Prime-power order elements
Copyrigths: Reserva de todos los derechos
Source:
Journal of Group Theory. (issn: 1433-5883 ) (eissn: 1435-4446 )
DOI: 10.1515/jgth-2014-0035
Publisher:
De Gruyter
Publisher version: http://dx.doi.org/10.1515/jgth-2014-0035
Description: The final publication is available at www.degruyter.com
Thanks:
This research is supported by the Valencian Government, Proyecto PROMETEO/2011/30, and by the Spanish Government, Proyecto MTM2010-19938-C03-02. The third author is supported by the research Project NNSF of China (Grant ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record